Publications 2003

  1. Youri V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, A semilinear non-classical pseudo-differential boundary value problem in the Sobolev spaces. Comptes Rendus de l'Académie des Sciences, 337 (2003), 451 - 456.
  2. Nguyen Minh Chuong, Bui Kien Cuong, The convergence estimates for Galerkin-wavelet solution of periodic pseudodifferential initial value problems. International Journal of Mathematics and Mathematical (2003), 857 - 867.
  3. Luu Hoang Duc, On the absolute regularity of linear random dynamical systems, Stoch. Dyn. 3 (2003), 453–461.
  4. Pham Tien Son, Ha Huy Vui, Newton-Puiseux approximation and Lojasiewicz exponents. Kodai Math. J. 26 (2003), 1 - 15.
  5. Nguyen Khac Viet, Imaginang Euchidean quadratic fields and gyptographic applications I. In: Proceedings Inter. Symposium "Algebraic Curres and Gyptography", Tokyo 26/8-2/9/2002, 2003.
  6. Nguyen Huu Tho, Tran Duc Van, Hopf-type estimates for solutions to Hamilton-Jacobi equations with concave-convex initial data, Electron. J. Differential Equations 2003, N0 59, 11 p. (electronic).
  7. Do Long Van, On a class of hypercodes. In: Words, languages & combinatorics, III (Kyoto, 2000), 171 - 182, World Sci. Publishing, River Edge, NJ, 2003.
  8. Hoang Tuy, Hàm thực và giải tích hàm. NXB Đại học Quốc gia, 2003 (in Vietnamese).
  9. H. D. Tuan, L. H. Nam, Hoang Tuy, T. Q. Nguyen, Multicriterion optimized QMF bank design, IEEE Trans. Sign. Proc. 51 (2003), 2582 - 2591.
  10. Hoang Tuy, Nguyen Duc Nghia, Reverse polyblock approximation for generalized multiplicative/fractional programming, Vietnam J. Math. 31 (2003), 391 - 402.
  11. H. Konno, N. Kawadai, Hoang Tuy, Cutting plane algorithms for nonlinear semi-definite programming problems with applications. J. Global Optim. 25 (2003), 141–155.
  12. Hoang Tuy, Nguyen Duc Nghia and Le Si Vinh, A discrete location problemActa Math. Vietnam. 28 (2003), 185 - 199.
  13. Hoang Tuy, On global optimality conditions and cutting plane algorithms, J. Optim. Theory Appl. 118 (2003), 201 - 216.
  14. Nguyên Duc Hoang, Ngo Viet Trung, Hilbert polynomials of non-standard bigraded algebras, Math. Z. 245 (2003), 309 - 334. 4.
  15. Ngo Viet Trung, Constructive characterization of the reduction numbers, Compositio Math. 137 (2003), 99 - 113.
  16. Maria Evelina Rossi, Ngo Viet Trung, Giuseppe Valla, Castelnuovo-Mumford regularity and extended degree,  Trans. Amer. Math. Soc. 355 (2003), 1773 - 1786.
  17. Nguyen Minh Tri, New argument for Gevrey regularity of solutions of nonlinear elliptic PDEs, Russ. J. Math. Phys. 10 (2003), 353 - 358.
  18. Nguyen Van Thu, Hyper-groups of orthogonal polynomials, Acta Math. Vietnam. 28 (2003), 11 - 15.
  19. Jun-Ya Gotoh, Nguyen Van Thoai, Yoshitsugu Yamamoto, Global optimization method for solving the minimum maximal flow problem. The Second Japanese-Sino Optimization Meeting, Part II (Kyoto, 2002). Optim. Methods Softw. 18 (2003), 395 - 415.
  20. Tran Hung Thao, Ch. Thomas-Agnan, Evolution des cours gouvernée par un processus de type ARIMA fractionnaire. Studia Barbes-Bolyai Math. 48 (2003), N0 2, 107 - 115 (in French).
  21. Tran Hung Thao, A note on fractional Brownian motion,  Vietnam J. Math. 31 (2003), 255 - 260.
  22. Ngo Dac Tan, Tran Minh Tuoc, Hamilton cycles in connected tetravalent metacirculant graphs with non-empty first symbol, Acta Math. Vietnamica, 28, (2003) 267 - 278.
  23. Nguyen Quoc Thang, Weak corestriction principle for non-abelian Galois cohomology, Homology, Homotopy Appl. 5 (2003), 219 - 249.
  24. Nguyen Quoc Thang, Zariski dense subgroups of semisimple algebraic groups with isomorphic p-adic closures, J. Lie Theory 13 (2003), 13 - 20.
  25. Ngo Dac Tan, The automorphism groups of certain tetravalent metacirculant graphs. Ars Combin. 66 (2003), 205 - 232.
  26. Le Anh Dung and Do Hong Tan, Fixed points of semigroups of Lipschitzian mappings, Acta Math. Vietnam. 28 (2003),  89 - 100.
  27. D. Hinrichsen, Nguyen Khoa Son, Pham Huu Anh Ngoc, Stability radii of higher order positive difference systems, Systems Control Lett. 49 (2003), 377 - 388.
  28. Pham Huu Anh Ngoc, Nguyen Khoa Son, Stability radii of positive linear difference equations under affine parameter perturbations, Appl. Math. Comput. 134 (2003), 577 - 594.
  29. Pham Huu Sach, Nearly subconvexlike set-valued maps and vector optimization problems, J. Optim. Theory Appl. 119 (2003), 335 - 356.
  30. Pham Huu Sach, Gue Myung Lee, Do Sang Kim, Infine functions, nonsmooth alternative theorems and vector optimization problems, J. Global Optim. 27 (2003), 51 - 81.
  31. N. Q. Huy, Ta Duy Phuong, Nguyen Dong Yen, On the contractibility of the efficient and weakly efficient sets in R2. In: Equilibrium problems and variational models (Erice, 2000), 265 - 279, Nonconvex Optim. Appl. 68, Kluwer Acad. Publ., Norwell, MA, 2003.
  32. Nguyen Thi Hoai Phuong, Hoang Tuy, A unified monotonic approach to generalized linear fractional programming, J. Global Optim. 26 (2003), 229 - 259.
  33. Hoang Xuan Phu, Fixed-point properties of roughly contractive mappings, Z. Anal. Anwendungen 22 (2003), 517 - 528.
  34. Hoang Xuan Phu, Some geometrical properties of outer $\gamma$-convex sets, Numer. Funct. Anal. Optim. 24 (2003), 303 - 309.
  35. Hoang Xuan Phu, Rough convergence in infinite-dimensional normed spaces, Numer. Funct. Anal. Optim. 24 (2003), 285 - 301.
  36. Hoang Xuan Phu, Strictly and roughly convexlike functions, J. Optim. Theory Appl. 117 (2003), 139 - 156.
  37. Hoang Xuan Phu, On circumradii of sets and roughly contractive mappings, Vietnam J. Math. 31 (2003), 115  - 122.
  38. L. Kerchy, Vu Quoc Phong, On invariant subspaces for power-bounded operators of class $C_1$. Taiwanese J. Math. 7 (2003), 69 - 75.
  39. Gilbert Muraz, Vu Quoc Phong, On the union of sets of semisimplicity. Mat. Fiz. Anal. Geom. 10 (2003), 256 - 261.
  40. Vu Quoc Phong, S.-Y. Shaw, On the asymptotic behavior of solutions of linear degenerate difference equations, East-West J. Math. 5 (2003), 97 - 111.
  41. Vu Ngoc Phat, N. M. Linh, On the stabilization of nonlinear continuous-time systems in Hilbert spaces, Southeast Asian Bull. Math. 27 (2003), 135 - 142.
  42. Nguyen Sinh Bay, Vu Ngoc Phat, Stability analysis of nonlinear retarded difference equations in Banach spaces. Advances in difference equations, IV, Comput. Math. Appl. 45 (2003), 951 - 960.
  43. Nguyen Sinh Bay, Nguyen The Hoan, Vu Ngoc Phat, On the asymptotic stability of time-varying differential equations with multiple delays and applications, Acta Math. Vietnam. 28 (2003), 51 - 64.
  44. Vu Ngoc Phat, On the stability of a class of nonlinear time-delay differential control systems in Banach spaces, Diff. Equations and Appl. 3 (2003), 203 - 218.
  45. Le Xuan Son and Nguyen Ngoc Phan, Probabilistic iterated function systems and probabilistic systems, Vietnam J. Math. 31 (2003), 207 - 216.
  46. Nguyen Quynh Nga, Set-valued nonlinear variational inequalities for H-monotone mappings in nonreflexive Banach spaces. Analysis: Theory, Methods & Applications, 52 (2003), 457 - 465.
  47. H.A. Le Thi, T. Pham Dinh, Le Dung Muu, Simplicially-constrained DC optimization over efficient and weakly efficient sets, J. Optim. Theory Appl. 117 (2003), 503 - 531.
  48. Le Dung Muu, Nguyen Van Quy, A global optimization method for solving convex quadratic bilevel programming problems, J. Global Optim. 26 (2003), 199 - 219.
  49. Do Van Luu, L. M. Tung, B-preinvexity criteria and applications,Indian Journal of Mathematics, 45 (2003), 279 - 300.
  50. Do Van Luu, Nguyen Xuan Ha, Sufficient conditions for invexity, Bulletin of the Australian Mathematical Society, 68 (2003), 113 - 125.
  51. Do Van Luu, P. T. Kien, Higher-order optimality conditions for isolated local minima. Nonlinear Functional Analysis and Applications, 8 (2003), 35 - 48.
  52. Dinh Quang Luu, N. P. Vu, Ideal amarts. J. Sci. Tech. 103 (2003), 5 - 12 (in Vietnamese).
  53. Dinh Quang Luu and Tran Quang Vinh, Some comparison results for sequential martingales in the limits,Vietnam J. Math. 31 (2003), 217 - 228.
  54. A. Cambini, D.T. Luc, L. Martein, Order-preserving transformations and applications, J. Optim. Theory Appl. 118 (2003), 275 - 293.
  55. D.T. Luc, M.A. Noor, Local uniqueness of solutions of general variational inequalities, J. Optim. Theory Appl. 117 (2003), N0 1, 103 - 119.
  56. Dinh The Luc, A. Cambini and L. Martein, A method for calculating subdifferential of convex vector functions, J. Stat. Manag. Syst. 6 (2003), 155 - 170.
  57. A. Guerraggio, D.T. Luc, Optimality conditions for C1,1 constrained multiobjective problems, J. Optim. Theory Appl. 116 (2003), 117 - 129.
  58. Tran Gia Lich, Determination of the plant location and optimal control of the pollution emission into the river or open channel. In: Proceeding of the National conference on aero-hydro Mechanics, Danang 2003, Hanoi 2004, 248 - 258 (in Vietnamese).
  59. Tran Gia Lich, N. M. Son and L. V. Cuong, Calculation of the horizontal two-dimensional unsteady flows by the method of characteristics, Vietnam J. Mech. 25 (2003), 49 - 64.
  60. Nguyen Huong Lam, Completing comma-free codes, Theoret. Comput. Sci. 301 (2003), 399 - 415.
  61. Nguyen Huong Lam, Completing solid codes to maximal comma-free codes, Vietnam J. Math. 31 (2003), 57 - 69.
  62. Ha Huy Khoai, P. H. Điển, Số học thuật toán: cơ sở lý thuyết và tính toán thực hành (in Vietnamese), NXB Đại học Quốc gia Hà Nội, 2003.
  63. Ha Huy Khoai, Vu Hoai An, Value distribution for p-adic hypersurfaces, Taiwanese J. Math. 7 (2003), 51 - 67.
  64. Hai Quang Dinh, Dinh Van Huynh, Some results on self-injective rings and $\sigma$-CS rings, Comm. Algebra 31 (2003),6063 - 6077.
  65. Dinh Van Huynh, S. K. Jaina & S. R. López-Permoutha, Prime Goldie rings of uniform dimension at least two and with all one-sided ideals CS are semihereditary, Comm. Algebra 31 (2003), 5355 - 5360.
  66. Dinh Van Huynh, S.K. Jain, S.R. López-Permouth, When cyclic singular modules over a simple ring are injective, J. Algebra 263 (2003), 188 - 192.
  67. Le Tuan Hoa, Computer Algebra: Groebner bases (in Vietnamese) - Đại số máy tính: Cơ sở Groebner. NXB ĐHQG 2003, 290 trang.
  68. Le Tuan Hoa, Ngo Viet Trung, Borel-fixed ideals and reduction number, J. Algebra 270 (2003), N0 1, 335 - 346.
  69. Le Tuan Hoa, Eero Hyry, On local cohomology and Hilbert function of powers of ideals, Manuscripta Math. 112 (2003), 77 - 92.
  70. Le Tuan Hoa, Jürgen Stückrad, Castelnuovo-Mumford regularity of simplicial toric rings, J. Algebra 259 (2003), 127 - 146.
  71. Le Thi Hoai, Pham Dinh, Dinh Nho Hao, An, Tao, On the ill-posedness of the trust region subproblem,  J. Inverse Ill-Posed Probl. 11 (2003), 545 - 577.
  72. Dinh Nho Hao, Pham Minh Hien, Stability results for the Cauchy problem for the Laplace equation in a strip, Inverse Problems 19 (2003), 833 - 844.
  73. Le Thi Hoai An, Pham Dinh Tao, Dinh Nho Hao, Solving an inverse problem for an elliptic equation by d.c. programming, J. Global Optim. 25 (2003), 407 - 423.
  74. Phung Ho Hai, Nguyen Phuong Dung, On the Poincare series of quadratic algebras associated to Hecke symmetries, Int. Math. Res. Not. 2003, N0 40, 2193 - 2203.
  75. Truong Xuan Duc Ha, The Ekeland variational principle for set-valued maps involving coderivatives, J. Math. Anal. Appl. 286 (2003), 509 - 523.
  76. Sobolev spaces and approximation by Fourier transforms, Southeast Asian Bull. Math. 27 (2003), N0 1, 35 - 54.
  77. Logarithmic integrals, Sobolev spaces and Radon transform in the planeActa Math. Vietnam. 28 (2003), N0 3, 297 - 307.
  78. Hoang Dinh Dung, Tran Xuan Bo, Difference schemes for weak solution of mixed problems for hyperbolic differential equations, I. Vietnam J. Comp. Sci. Cybern. 19 (2003), 217 - 226.
  79. Hoang Dinh Dung, Vũ Thế Ngọc, Difference schemes for weak solution of mixed problems for parabolic differential equations, I. Vietnam J. Comp. Sci.d Cybern. 19 (2003), 91 - 100.
  80. Ha Huy Khoai, Pham Huy Dien, Số học thuật toán. NXB Đại học quốc gia, Hà Nội, 2003, 238 trang (in Vietnamese).
  81. Do Xuan Duong, Pham Huy Dien, Tabu search approach to the solution of the general lectures scheduling problem, Vietnam J. Math. 31 (2003),  437 - 447.
  82. Pham Huy Dien, Do Xuan Duong, Bài toán phân bổ tài nguyên và kĩ thuật Tabu. Tạp chí ứng dụng Toán học 1 (2003), 31 - 48.
  83. Pham Huy Dien, Ha Huy Khoai, Mã hoá thông tin điện tử và vấn đề triển khai trong thực tiễn Việt Nam. Tạp chí ứng dụng Toán học 1 (2003), 5 - 22.
  84. Pham Huy Dien, Dinh The Luc

    , Ta Duy Phuong, Giải tích các hàm một biến – những nguyên lí cơ bản và tính toán thực hành. NXB Đại học quốc gia, Hà Nội, 2005, 238 trang (in Vietnamese).
  85. Nguyen Tu Cuong, Lectures on modern algebra (in Vietnamese) - Giáo trình đại số hiện đại. NXB Đại học Quốc gia, Hà Nội, 2003, 183 trang.
  86. Nguyen Tu Cuong, Le Thanh Nhan, Pseudo Cohen-Macaulay and pseudo generalized Cohen-Macaulay modules, J. Algebra 267 (2003), 156 - 177.
  87. Nguyen Tu Cuong, M. Morales and L. T. Nhan, On the length of generalized fractions, J. Algebra 265 (2003), 100 - 113.
  88. Nguyen Tu Cuong, Doan Trung Cuong, dd-sequences and partial Euler-Poincaré characteristics of Koszul complex, Vietnam J. Math. 31 (2003), N0 3, 353 - 358.
  89. Bui Cong Cuong, N. H. Phuong, H. K. Le, B. T. Son and K. Yamada, Fuzzy inference methods emploing T-norm with threshold and their implementation. J. Advanced Computational Intelligence and Intel. Informatics 7 (2003), 362 - 369.
  90. Nguyen Dinh Cong, Hoang Nam, Lyapunov's inequality for linear differential algebraic equation, Acta Math. Vietnam. 28 (2003), 73 - 88.
  91. Youri V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, A semilinear non-classical pseudo-differential boundary value problem in the Sobolev spaces, Comptes Rendus Mathematique 337 (2003), 451 - 456.
  92. Nguyen Quynh Nga, Nguyen Minh Chuong, Some fixed point theorems for noncompact and weakly asymptotically regular set-valued mappings, Numer. Funct. Anal. Optim. 24 (2003), 895 - 905.
  93. Nguyen Van Chau, Two remarks on non-zero constant Jacobian polynomial maps of C^2. Ann. Polon. Math. 82 (2003), 39 - 44.
  94. Nguyen Van Chau, Carlos Goutierrez, Properness and the Jacobian conjecture in R^2Vietnam J. Math. 31 (2003), 421 - 427.
  95. Nguyen Van Chau, A simple proof of Jung's theorem on polynomial automorphisms of C^2Acta Math. Vietnam. 28 (2003), 209 - 214.
  96. Ha Huy Bang, Theory of Orlicz spaces (in Vietnamese) - Lý thuyết không gian Orlicz, NXB Đại học Quốc gia Hà Nội, 2003, 385 trang.
  97. Pham Tra An, Supply-demand theorems for finite probabilistic automata, Acta Math. Vietnam. 28 (2003), 135 - 145.
  98. Tran Thi Lan Anh, Generalizations on common fixed points for three commuting mappings in metric and Menger spaces,  Vietnam J. Math. 31 (2003), 267 - 279.
  99. Ha Huy Khoai, Ta Thi Hoai An, Uniqueness problem with truncated multiplicities for meromorphic functions on a non-Archimedean field, Southeast Asian Bull. Math. 27 (2003), 477 - 486.
  100. Hoang Xuan Phu, N.N. Hai, Phan Thanh An, Piecewise constant roughly convex functions, J. Optim. Theory Appl. 117 (2003), 415 - 438.
  101. Do Long Van, Igor Litovsky, On a family of codes with bounded deciphering delay. Lecture Notes Comput. Sci. 2450 (2003), 369 - 380.